# SDR SWAA2014031426041

- Difficulty date: March 12, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 34,771 hours, 23,888 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 6952883
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL OUT OF CONTAINER, DID NOT DEPLOY.  R & R SLIDE ASSEMBLY IAW MM.
